# SDR 2007UALA04134

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 45,420 hours, 16,497 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED AN "ELAC1 AILERON ORDER DISAGREE" MESSAGE.  NR 1 ELAC COMPUTER FAULTY.  REPLACED NR 1 ELAC COMPUTER, NO REPEATS.
